Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Actions of regular multiplicative unitaries on $ C\sp *$-algebras


Author: Hideki Nakamura
Journal: Proc. Amer. Math. Soc. 123 (1995), 3827-3835
MSC: Primary 46L55; Secondary 46L89
MathSciNet review: 1286003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a covariant representation theory for actions of regular multiplicative unitaries, in the sense of S. Baaj and G. Skandalis, on $ {C^ \ast }$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 46L89

Retrieve articles in all journals with MSC: 46L55, 46L89


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1286003-4
PII: S 0002-9939(1995)1286003-4
Keywords: Multiplicative unitary, $ {C^ \ast }$-covariant system
Article copyright: © Copyright 1995 American Mathematical Society